| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify and duplicate the reported issue.The cause of the reported issue was isolated to the biphasic pcb.Stryker replaced the biphasic pcb to resolve the issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing and the device returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During the evaluation, it was found that the device would not defibrillate.There was no patient involvement reported during the event.